# SDR DALA2024030603086

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0230972) FWD FLOOR BEAM STA 312 TOP CORRODED IN SPOTS BETWEEN LBL11-46. REPAIRED FLOOR BEAM STA 312 BETWEEN LBL11-46 IAW DELTA ER/A 615636-14 REV ORIG.
